# SDR DALA2022120307736

- Difficulty date: November 30, 2022
- Submitted: December 3, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 92,448 hours, 19,901 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Handler Error
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SHIP 1705 CLEANERS HIT RIGHT AFT FUSELAGE BELOW HORIZONAL STAB IN FRONT PF APU BULKHEAD WITH LIFT TRUCK. CORRECTIVE ACTION: REPAIRED DAMAGE PER B767 SRM 53-00-01-2R- PROCEDURE 14 (9368461)
